# SDR SWAA2021070181508

- Difficulty date: June 9, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE IN AFT FLAP WELL ATTACHED INBD SIDE OF DEFLECTION CONTROL ARM / REPLACED SUPPORT ANGLE PER SRM 51-40-02
